DSpace About DSpace Software
 

eNUFTIR >
Статті >
Статті >

Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/3301

Название: Reduction and some exact solutions of the multidimensional Liouville equation
Другие названия: Редукція і деякі точні розвязки багатовимірного рівняння Ліувілля
Авторы: Yuryk, Ivan
Юрик, Іван Іванович
Ключевые слова: Liouville equation
Reduction
exact solutions
рівняння Ліувілля
точні розвязки
редукція
уравнение Лиувилл
Точные решения
редукция
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 1997
Библиографическое описание: Yuryk, I. Reduction and Some Exact Solutions of the Multidimensional Liouville Equation / I. Yuryk // Nonlin.Math.Phys. - 1997. - V. 4, №1-2. - P. 129-131.
Краткий осмотр (реферат): Exact solutions of the multidimensional Liouville equation are constructed.
Побудовані точні розвязки багатовимірного рівняння Ліувілля.
Построены точные решения многомерного уравнения Лиувилля.
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/3301
Appears in Collections:Статті

Files in This Item:

File Description SizeFormat
Liouville 1997.pdf97,98 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback